# SDR DALA2025120108757

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 76,355 hours, 29,483 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO NLG GEAR CONTROL ISSUE. CORRECTIVE ACTION: PSEU BITE FAULT 32-61003 (NOSE LKD A FAULT) AND 32-61010 (NOSE LKD B FAULT) RECORDED. REPLACED LANDING GEAR CONTROL LEVER MODULE. OPS CHECK GOOD.
